RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pashenkov, V V

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:131
Abstract pages:1401
Full texts:666
References:73

http://www.mathnet.ru/eng/person22334
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/250176

Publications in Math-Net.Ru
1987
1. V. V. Pashenkov, “Homogeneous and non-homogeneous duality”, Uspekhi Mat. Nauk, 42:5(257) (1987),  79–99  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:5 (1987), 95–121  isi
1976
2. V. V. Pashenkov, “Structure of continuous functions of a completely regular space”, Mat. Zametki, 19:6 (1976),  863–869  mathnet  mathscinet  zmath; Math. Notes, 19:6 (1976), 505–508
1975
3. V. V. Pashenkov, “On dualities”, Dokl. Akad. Nauk SSSR, 222:6 (1975),  1295–1298  mathnet  mathscinet  zmath
4. V. V. Pashenkov, “Boolean models and some of their applications”, Mat. Sb. (N.S.), 97(139):1(5) (1975),  3–34  mathnet  mathscinet  zmath; Math. USSR-Sb., 26:1 (1975), 1–30
1974
5. V. V. Pashenkov, “Duality of topological models”, Dokl. Akad. Nauk SSSR, 218:2 (1974),  291–294  mathnet  mathscinet  zmath
6. V. V. Pashenkov, “Extensions of compact spaces”, Dokl. Akad. Nauk SSSR, 214:1 (1974),  44–47  mathnet  mathscinet  zmath
1973
7. V. V. Pashenkov, “Representations of topological spaces on Boolean algebras of regular open sets”, Mat. Sb. (N.S.), 91(133):3(7) (1973),  291–309  mathnet  mathscinet  zmath; Math. USSR-Sb., 20:3 (1973), 305–321
1971
8. V. V. Pashenkov, “Component partially ordered sets”, Mat. Zametki, 9:3 (1971),  275–283  mathnet  mathscinet  zmath; Math. Notes, 9:3 (1971), 161–165
1970
9. V. V. Pashenkov, “On Stone’s theorem”, Dokl. Akad. Nauk SSSR, 194:4 (1970),  778–781  mathnet  mathscinet  zmath
1962
10. V. V. Pashenkov, “Some remarks on completions of partially ordered sets”, Uspekhi Mat. Nauk, 17:6(108) (1962),  155–162  mathnet  mathscinet  zmath
1961
11. V. V. Pashenkov, “The lattice of subspaces of Hilbert space”, Dokl. Akad. Nauk SSSR, 138:5 (1961),  1016–1019  mathnet  mathscinet  zmath
1959
12. E. A. Korina, V. V. Pashenkov, “Bicompactness in lattices”, Izv. Vyssh. Uchebn. Zaved. Mat., 1959, 3,  121–129  mathnet  mathscinet  zmath
1958
13. V. V. Pashenkov, “On a class of lattices with non-unique complements”, Izv. Vyssh. Uchebn. Zaved. Mat., 1958, 4,  191–201  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020